Pascal distribution series for subclasses of analytic functions associated with conic domains

Frasin B. A., Aydoğan S. M.

AFRIKA MATEMATIKA, vol.32, no.1-2, pp.105-113, 2021 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 1-2
  • Publication Date: 2021
  • Doi Number: 10.1007/s13370-020-00813-1
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, zbMATH
  • Page Numbers: pp.105-113
  • Keywords: Analytic functions, Hadamard product, Pascal distribution series, HYPERGEOMETRIC-FUNCTIONS, UNIVALENT-FUNCTIONS, STARLIKE
  • Istanbul Technical University Affiliated: Yes


In the present paper, we determine sufficient conditions for the Pascal distribution series P( X = r) = ((r+m-1)(m-1)) q(r) (1 - q)(m), to be in the subclasses of k-parabolic functions and k-uniformly convex functions associated with conic domains. Further, we consider an integral operator related to Pascal distribution series. Some interesting special cases of our main results are also considered.